# SDR BAQA091137

- Difficulty date: December 5, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 4,078 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: L673M40A1001
- Part serial: 00167
- Condition: Worn
- Location: Fenestron
- Part time: 1,875 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY.  WORN BEYOND LIMITS.  HARD CARD ENCLOSED. REPLACED WITH SERVICEABLE UNIT.  12/8/03
